# SDR AALA20050403

- Difficulty date: June 19, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N685AA
- Make and model: Boeing 757223
- Aircraft serial: 25342
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 330, IN ICING CONDITIONS WITH ENGINE AIR INDICATION ON SELECTED WING ANTI-ICE. 45 SECONDS LATER SPEED RIM MESSAGE FOLLOWED BY LOSS OF BOTH AIR SPEED INDICATORS.  DESCENDED TO WARMER TEMPERATURES OUT OF ICING CONDITIONS.  INSTRUMENT INDICATION RETURNED TO NORMAL.  WING AND ENGINE AIR INDICATION DESELECTED ACCOMPANIED BY POSSIBLE ELECTRIC ODOR DURING EMERGENCY DESCENT.  ENCOUNTERED MODERATE TO SEVERE TURBULENCE.  CEILING PANEL OVER 22A VENT BY 21A BENT AND DISLODGED.  LANDED WITHOUT INCIDENT.  REPLACED F/O AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
